Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 85, NWS Omaha, NE

May 28, 2013Gage County, Jefferson County, Saline County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at May 28, 2013, 7:42 PM CDT for Gage County, Jefferson County, Saline County, Nebraska. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 28, 2013, 7:42 PM CDT (00:42 UTC)
Expired
May 28, 2013, 8:30 PM CDT
In force
48 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Gage County, NE, Jefferson County, NE, Saline County, NE

The radar

The Omaha radar (KOAX), 123 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 2:23 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 0.7 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2013-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2013-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2290 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 6:59 PM CDT, 43 minutes earlier.

Area forecast discussion, May 28, 6:59 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
659 PM CDT TUE MAY 28 2013

.AVIATION...
00Z TAFS FOR KOFK...KOMA AND KLNK.

VFR CONDITIONS WILL PREVAIL THRU MOST OF THIS EVENING. AROUND
MIDNIGHT THEN...DETERIORATING CONDITIONS SHOULD BE UNDERWAY OVER
ERN NEB IN RESPONSE TO A SLOW LIFTING WARM FRONT. AS THE BNDRY
SHIFTS NORTH...EXPECT AN INCREASE IN AREAL COVERAGE OF +TSRA THRU
12Z WED MORNING. AFT 12Z...TSRA ACTIVITY SHOULD BE COMING TO A
CLOSE. BECAUSE OF INFLUX OF LLVL MOISTURE THOUGH...MVFR/IFR CIGS
WILL LIKELY PREVAIL AT ALL TAF SITES UNTIL LATE WED MORNING. VFR
THEN THE REST OF THE FCST PD.

DEE

&&

.PREV DISCUSSION... /ISSUED 249 PM CDT TUE MAY 28 2013/

DISCUSSION...
CONVECTION/POSSIBLE FLOODING THROUGH THURSDAY REMAINS PRIMARY
CONCERN.

SUBJECTIVELY PLACED QUASI-STATIONARY FRONT EXTENDED FROM FAR SERN
NEBR INTO SWRN IA AT 19Z WITH CU FIELD THICKENING NEAR/SOUTH OF
IT...ALTHOUGH VIEW SOMEWHAT HINDERED BY HIGHER CLOUDS. ALTHOUGH
FIRST AREA OF CONVECTION WAS DEVELOPING SE OF THE REGION...AND
LEADS SOME SMALL DOUBTS TO WHAT MAY HAPPEN FARTHER NW...VARIOUS
MODEL QPF INCLUDING RAP/HRRR AND 4KM WRF DVLP PRECIP OVER SERN
ZONES THROUGH EARLY EVENING. THIS LOOKS REASONABLE GIVE LATEST SPC
RUC MESO ANALYSIS PAGE SHOWED SRN ZONES ON EDGE OF ML CAPE AXIS OF
3000-4000 J/KG WITH WEAKENED/NO CAP. LOW LEVEL/DEEPER SHEAR
FAVORABLE FOR SEVERE WEATHER...SEE LATEST WATCH/MCD FOR INFO ON
THIS. SINCE SRN ZONES RECEIVED 1-2+ INCHES OF RAIN LAST EVENING...
RIVERS/STREAMS ARE RUNNING HIGH OR CLOSE TO FLOODING IN SOME
CASES. WITH FFG VALUES UNDER 2 INCHES...OPTED TO ISSUE A FLASH
FLOOD WATCH SERN COUNTIES THROUGH TONIGHT. EXTENDED WATCH TO NEBR
CITY/4 SW IA COUNTIES IN CASE STRENGTHENING LOW LEVEL JET ALLOWS
ACTIVITY TO SPREAD/DEVELOP N LATER THIS EVENING...BUT IT WAS NOTED
THAT 4KM WRF AND HRRR DROPPED CONVECTION SE THRU EARLY EVENING.
OTHERWISE ADJUSTED POPS NRN ZONES TONIGHT TO REFLECT BETTER
CHANCES LATER TONIGHT AS LOW LEVEL JET STRENGTHENS N ACROSS THE
AREA CLOSER TO AND AFTER 06Z.

DIURNALLY DECREASED POPS THRU MIDDAY WEDNESDAY BEFORE STRONGER
UPPER TROUGH BEGINS CRASHING UPPER HGTS INTO CNTRL NEBR. THIS
COULD ALLOW A LITTLE EARLIER CONVECTIVE DEVELOPMENT...IF IT EVEN
DECREASES...AND COULD ALSO SET THE STAGE FOR A SEVERE WEATHER AND
HEAVY RAIN THREAT OVER A LARGER PART OF THE FORECAST AREA. WITH
TRAINING POSSIBLE AS UPPER FLOW BECOMES MORE PARALLEL TO MEAN
SHEAR VECTORS THRU WED EVENING...TRAINING OF ECHOES COULD ADD TO
FLOODING POTENTIAL. THIS MAY NECESSITATE A FLASH FLOOD WATCH OVER
A LARGER PART OF THE AREA FOR LATE WED/WED NIGHT IN LATER
FORECASTS...BUT FOR NOW FIRST FLASH FLOOD WATCH WILL ADDRESS
SHORTER TERM FLOODING THREAT.

ACTIVE WEATHER COULD PERSIST INTO THURSDAY AS JET WRAPS ACROSS
SRN ZONES ON SOUTH END OF CLOSING UPPER LOW. QUESTION WILL THEN
SHIFT TO AMOUNT OF RESIDUAL MOISTURE THAT WILL REMAIN OVER AREA AS
UPPER TEMPS COOL BUT SURFACE WINDS TAKE ON A MORE WRLY...
DOWNSLOPE...COMPONENT. FOR NOW MADE LITTLE/NO CHANGES TO PREVIOUS
FORECAST POPS...WHICH WERE FAIRLY HIGH YET THROUGH THU
EVENING...BUT LOWERED LATE THU NGT. NO CHANGES MADE TO MODEST POPS
FRIDAY OR REST OF MODEL/PRIOR FORECAST BLEND REST OF FORECAST.

SOME POTENTIAL FOR TEMPERATURES TO REALLY WARM TOMORROW AS SRLY
WINDS INCREASE AHEAD OF TROUGH AND WITH WRLY COMPONENT TO SURFACE
WINDS ON THURSDAY. HOWEVER...WITH RISK/UNCERTAINTY OF RESIDUAL
CLOUDS AND OR TSTMS...OPTED FOR LITTLE CHANGE FROM PREVIOUS
FORECAST WHICH WAS FAIRLY ALIGNED WITH GUIDANCE.

CHERMOK

&&

HYDROLOGY...UPDATED AT 110 PM CDT...

FOR INFO ON FLASH FLOOD WATCH SEE ABOVE. OTHERWISE FLOOD WARNING
CONTINUES FOR TURKEY CREEK AT WILBER. THOUGH IT HAS CRESTED AND
STARTED FALLING FOR NOW...IT IS FORECAST TO RISE AGAIN LATER
TONIGHT AND WEDNESDAY. THE LITTLE AND BIG NEMAHA RIVERS IN
SOUTHEAST NEBRASKA DID RISE TO JUST BELOW FLOOD STAGE BUT HAVE
SINCE STARTED TO DECLINE. WARNINGS ALSO CONTINUE FOR THE MISSOURI
RIVER FROM PLATTSMOUTH DOWNSTREAM TO RULO FOR SIGNIFICANT RISES
OVER THE NEXT FEW DAYS. OMAHA ON THE MISSOURI RIVER IS FORECAST TO
RISE...BUT REMAIN JUST BELOW FLOOD LEVELS BUT WILL EVENTUALLY NEED
A FLOOD ADVISORY. THE NISHNABOTNA RIVER BASIN DID ALSO SEE
SIGNIFICANT IN BANK RISES...BUT REMAINED BELOW FLOOD STAGE AND
HAVE STARTED TO FALL. A FLOOD WARNING WAS ISSUED ON THE LITTLE
SIOUX RIVER NEAR TURIN AS IT IS FORECAST TO GO ABOUT TWO FEET
ABOVE FLOOD STAGE BY FRIDAY.

MEYER

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR NEZ068-089>093.

IA...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR IAZ079-080-090-
     091.

&&

99/99
Hazardous weather outlook, May 28, 5:16 PM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
516 PM CDT TUE MAY 28 2013

IAZ043-055-056-069-079-080-NEZ011-012-015>018-030>034-042>045-
050>053-065>067-078-291230-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-KNOX-CEDAR-
THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-CUMING-BURT-
PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-
SEWARD-LANCASTER-CASS-SALINE-
516 PM CDT TUE MAY 28 2013

...CORRECTION...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY OVERNIGHT IN RESPONSE TO THE LOW LEVEL
JET INTENSIFYING AND BRINGING DEEP MOISTURE INTO THE PLAINS. AS OF
NOW...WIDESPREAD SEVERE STORMS ARE NOT ANTICIPATED.
HOWEVER...THERE IS THE POTENTIAL THAT A STORM OR TWO MAY PRODUCE
LARGE HAIL AND DAMAGING WINDS...MAINLY DURING THE LATE EVENING
HOURS.

SEVERE STORMS WILL AGAIN BE POSSIBLE WEDNESDAY AFTERNOON IN
ALONG A COLD FRONT MOVING INTO THE CENTRAL PLAINS.

CONDITIONS OF AREA STREAMS AND RIVERS THAT ARE ALREADY RUNNING
HIGH MAY WORSEN WITH ADDITIONAL HEAVY RUNOFF FROM HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PERIODS OF THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT THROUGH
SATURDAY. SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAIN ARE
POSSIBLE FROM ANY OF THE ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL PROBABLY NOT BE NEEDED TONIGHT...BUT MAY
BE NEEDED WEDNESDAY AFTERNOON.

IAZ090-091-NEZ068-088>093-291230-
FREMONT-PAGE-OTOE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
516 PM CDT TUE MAY 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA
AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY OVERNIGHT IN RESPONSE TO THE LOW LEVEL
JET INTENSIFYING AND BRINGING DEEP MOISTURE INTO THE PLAINS. AS OF
NOW...WIDESPREAD SEVERE STORMS ARE NOT ANTICIPATED.
HOWEVER...THERE IS THE POTENTIAL THAT A STORM OR TWO MAY PRODUCE
LARGE HAIL AND DAMAGING WINDS...MAINLY DURING THE LATE EVENING
HOURS.

SEVERE STORMS WILL AGAIN BE POSSIBLE WEDNESDAY AFTERNOON IN
ALONG A COLD FRONT MOVING INTO THE CENTRAL PLAINS.

CONDITIONS OF AREA STREAMS AND RIVERS THAT ARE ALREADY RUNNING
HIGH MAY WORSEN WITH ADDITIONAL HEAVY RUNOFF FROM HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PERIODS OF THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT THROUGH
SATURDAY. SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAIN ARE
POSSIBLE FROM ANY OF THE ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL PROBABLY NOT BE NEEDED TONIGHT...BUT MAY
BE NEEDED WEDNESDAY AFTERNOON.

In the hours before

Special weather statement, May 28, 5:06 PM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
506 PM CDT TUE MAY 28 2013

IAZ090-091-282300-
FREMONT IA-PAGE IA-
506 PM CDT TUE MAY 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT AND PAGE
COUNTIES UNTIL 600 PM CDT...

AT 502 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR COIN...OR 12 MILES NORTHEAST OF TARKIO...
MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF DIMES...WIND GUSTS UP TO 45 MPH AND VERY
HEAVY DOWNPOURS WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CLARINDA...COIN...COLLEGE SPRINGS...SHAMBAUGH...YORKTOWN...NORTHBORO
AND HEPBURN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4057 9492 4058 9551 4072 9540 4090 9493
      4073 9493 4073 9491
TIME...MOT...LOC 2202Z 222DEG 26KT 4061 9528

DERGAN
Local storm report, May 28, 5:19 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
519 PM CDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             BROWNVILLE              40.40N 95.66W
05/28/2013  E2.75 INCH       NEMAHA             NE   PUBLIC

            GOLFBALL TO BASEBALL SIZE HAIL REPORTED IN BROWNVILLE

&&

SDERGAN
Local storm report, May 28, 5:23 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
523 PM CDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             2 N NEMAHA              40.37N 95.68W
05/28/2013  E1.50 INCH       NEMAHA             NE   TRAINED SPOTTER

            DELAYED REPORT-TIME ESTIMATED BY RADAR.

&&

RCHERMOK
Local storm report, May 28, 5:34 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
534 PM CDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             2 NW NEMAHA             40.36N 95.70W
05/28/2013  E1.75 INCH       NEMAHA             NE   PUBLIC

            HAIL DID NOT TOTALLY COVER THE GROUND. ALSO RECEIVED ONE
            INCH OF RAIN FROM THE STORM.

&&

SDERGAN
Special weather statement, May 28, 6:02 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
602 PM CDT TUE MAY 28 2013

IAZ091-290000-
PAGE IA-
602 PM CDT TUE MAY 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR PAGE COUNTY UNTIL 700 PM CDT...

AT 556 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM COIN TO
7 MILES WEST OF HOPKINS...OR ALONG A LINE EXTENDING FROM 13 MILES
NORTH OF TARKIO TO 17 MILES NORTH OF MARYVILLE...AND MOVING EAST AT
20 MPH.

STORMS JUST SOUTH OF THE PAGE COUNTY BORDER WITH NORTHWEST MISSOURI
WILL LIKELY PRODUCE LARGE HAIL. THESE STORMS CURRENTLY ARE MOVING
DUE EAST...BUT COULD SLIP NORTH A TAD AND AFFECT BRADDYVILLE.

HAIL UP TO THE SIZE OF DIMES...WIND GUSTS UP TO 45 MPH AND BRIEF
HEAVY RAINFALL WILL BE POSSIBLE ANY OF THE THUNDERSTORMS ACROSS PAGE
COUNTY.

LOCATIONS IMPACTED INCLUDE...
CLARINDA...COIN...COLLEGE SPRINGS...SHAMBAUGH...YORKTOWN...NORTHBORO
AND HEPBURN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4057 9492 4058 9537 4064 9537 4089 9523
      4089 9493 4073 9493 4073 9491
TIME...MOT...LOC 2256Z 255DEG 43KT 4064 9534 4059 9495

DERGAN

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 8:22 PM CDTSevere Thunderstorm WarningOAXGage, Lancaster38 min
May 28, 9:03 PM CDTSpecial Weather StatementOAXOtoe42 min
May 29, 8:23 AM CDTSevere Thunderstorm WarningOAXGage, Jefferson, Saline37 min
May 29, 9:03 AM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Otoe27 min
May 29, 10:02 AM CDTSpecial Weather StatementOAXCass28 min
May 29, 10:13 AM CDTFlash Flood WatchOAXBurt, Butler, Cass, Colfax, Cuming, Dodge and 15 more28 hr
May 29, 1:24 PM CDTSpecial Weather StatementOAXOtoe36 min
May 29, 2:50 PM CDTSpecial Weather StatementOAXMadison25 min
May 29, 4:35 PM CDTSevere Thunderstorm WarningOAXJefferson, Saline25 min
May 29, 4:46 PM CDTSevere Thunderstorm WarningOAXButler, Saline, Seward44 min
May 29, 4:57 PM CDTSevere Thunderstorm WarningOAXJefferson, Saline33 min
May 29, 5:11 PM CDTAreal Flood AdvisoryOAXJefferson, Saline3 hr
May 29, 5:25 PM CDTSevere Thunderstorm WarningOAXButler, Colfax, Platte35 min
May 29, 5:30 PM CDTSpecial Weather StatementOAXSeward30 min
May 29, 5:39 PM CDTSevere Thunderstorm WarningOAXLancaster, Saline, Seward36 min
May 29, 5:40 PM CDTFlash Flood WarningOAXJefferson, Saline3 hr
May 29, 5:53 PM CDTTornado WarningOAXLancaster, Seward37 min
May 29, 5:59 PM CDTSevere Thunderstorm WarningOAXButler, Colfax46 min
May 29, 6:03 PM CDTTornado Warning Tornado observedOAXButler, Colfax27 min
May 29, 6:19 PM CDTSpecial Weather StatementOAXKnox41 min
May 29, 6:22 PM CDTFlash Flood WarningOAXLancaster, Saline, Seward3 hr
May 29, 6:45 PM CDTTornado WarningOAXSaunders30 min
May 29, 6:52 PM CDTSevere Thunderstorm WarningOAXKnox23 min
May 29, 11:37 AM CDTSpecial Weather StatementOAXFremont38 min
May 29, 1:11 PM CDTSpecial Weather StatementOAXFremont, Page34 min
May 29, 1:43 PM CDTSpecial Weather StatementOAXPottawattamie32 min
May 29, 1:45 PM CDTFlash Flood WarningOAXFremont, Montgomery, Page3 hr
May 29, 2:41 PM CDTSevere Thunderstorm WarningOAXMontgomery, Pottawattamie34 min
May 29, 2:47 PM CDTFlash Flood WarningOAXFremont, Mills, Montgomery, Page, Pottawattamie3 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.